# SDR AT9900718

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR CRACKED IN THE SECONDARY SKIN AT THE RIVET OF THE OUTBOARD TRIM ATTACH POINT.  STOP DRILLED HOLE NDT REVEALED CRACK CONTINUED.  FABRICATED AND INSTALLED REPAIR STRIP IAW DC9 SRM 51-30-8, 53-10-2, 51-10-2, 51-10-4, 51-10-3.
